Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 47, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 26, 2021, 2:05 PM CDT for Cleveland County, McClain County, Pottawatomie County, Oklahoma. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 2:05 PM CDT (19:05 UTC)
- Expired
- Jun 27, 2021, 8:39 PM CDT
- In force
- 31 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, McClain County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River at Purcell (PRCO2). The gauge peaked at 9.74 ft at Jun 27, 2021, 11:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07229200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
494
WGUS84 KOUN 261905
FLSOUN
Flood Advisory
National Weather Service Norman OK
205 PM CDT Sat Jun 26 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC027-087-125-270715-
/O.NEW.KOUN.FL.Y.0047.210626T1905Z-210629T0000Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
205 PM CDT Sat Jun 26 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River at Purcell.
* From this afternoon to Monday evening.
* At 1:30 PM CDT Saturday the stage was 5.4 feet.
* Action stage is 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
11.5 feet tomorrow evening.
* Impact...At 11.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Noble... to areas
south of Purcell and Lexington.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
MAD5 follow-up statements
165
WGUS84 KOUN 270115
FLSOUN
Flood Advisory
National Weather Service Norman OK
815 PM CDT Sat Jun 26 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC027-087-125-271315-
/O.CON.KOUN.FL.Y.0047.000000T0000Z-210629T0000Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
815 PM CDT Sat Jun 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River at Purcell.
* Until Monday evening.
* At 7:30 PM CDT Saturday the stage was 6.0 feet.
* Action stage is 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
11.5 feet tomorrow evening.
* Impact...At 11.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Noble... to areas
south of Purcell and Lexington.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
MAD321
WGUS84 KOUN 270751
FLSOUN
Flood Advisory
National Weather Service Norman OK
251 AM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC027-087-125-272000-
/O.CON.KOUN.FL.Y.0047.000000T0000Z-210629T0000Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
251 AM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River at Purcell.
* Until Monday evening.
* At 2:30 AM CDT Sunday the stage was 6.7 feet.
* Action stage is 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
11.0 feet tomorrow morning.
* Impact...At 11.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Noble... to areas
south of Purcell and Lexington.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
Mahale102
WGUS84 KOUN 271408
FLSOUN
Flood Advisory
National Weather Service Norman OK
908 AM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC027-087-125-280215-
/O.CON.KOUN.FL.Y.0047.000000T0000Z-210629T0000Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
908 AM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River at Purcell.
* Until Monday evening.
* At 8:30 AM CDT Sunday the stage was 6.3 feet.
* Action stage is 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
11.0 feet tomorrow morning.
* Impact...At 11.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Noble... to areas
south of Purcell and Lexington.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
11509
WGUS84 KOUN 271951 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
251 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC027-087-125-280800-
/O.CON.KOUN.FL.Y.0047.000000T0000Z-210629T0000Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
251 PM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River at Purcell.
* Until Monday evening.
* At 1:30 PM CDT Sunday the stage was 7.5 feet.
* Action stage is 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
11.0 feet tomorrow morning.
* Impact...At 11.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Noble... to areas
south of Purcell and Lexington.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
11012
WGUS84 KOUN 280139
FLSOUN
Flood Advisory
National Weather Service Norman OK
839 PM CDT Sun Jun 27 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Canadian River at Purcell affecting McClain, Pottawatomie and
Cleveland Counties.
OKC027-087-125-280245-
/O.CAN.KOUN.FL.Y.0047.000000T0000Z-210628T0139Z/
/PRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
839 PM CDT Sun Jun 27 2021
...The Flood Advisory for the Canadian River at Purcell has been
cancelled...
The Flood Advisory is cancelled for
the Canadian River at Purcell.
* At 7:30 PM CDT Sunday the stage was 9.3 feet.
* Flood stage is 12.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
9.5 feet early tomorrow morning, but should remain below action
stage.
&&
LAT...LON 3504 9749 3515 9734 3501 9720 3502 9693
3488 9693 3488 9727
$$
MahaleWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 26, 1:25 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 26, 1:25 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Norman OK 125 PM CDT Sat Jun 26 2021 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Sat Jun 26 2021 Complicated forecast with tempo MVFR conditions as we heat up and get low cu development early in the forecast. Most locations expected to go to VFR by 20-22Z, but this could be short lived as convection could then initiate from southwest Oklahoma into central Oklahoma. Widespread TSRA expected once again toward and after 00Z especially across central and southwest Oklahoma terminals toward KSPS. Additional develop over western Texas is expected to move into the region late this evening and overnight, keeping MVFR/IFR conditions into tomorrow morning. && .UPPER AIR... Issued at 1239 PM CDT Sat Jun 26 2021 An Upper Air flight is planned for 19Z today. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 80 40 60 60 Wichita Falls TX 70 86 69 83 / 90 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...11
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 26, 12:58 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN 1 SE CHICKASHA 35.03N 97.93W
06/26/2021 E3.66 INCH GRADY OK PUBLIC
TWITTER REPORT.
&&Local storm report, Jun 26, 12:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN 1 NE MOORE 35.35N 97.48W
06/26/2021 E3.30 INCH CLEVELAND OK PUBLIC
TWITTER REPORT.
&&Local storm report, Jun 26, 1:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN DOUGLAS 36.26N 97.67W
06/26/2021 M3.30 INCH GARFIELD OK EMERGENCY MNGR
&&Local storm report, Jun 26, 1:03 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN WAUKOMIS 36.28N 97.90W
06/26/2021 M3.10 INCH GARFIELD OK EMERGENCY MNGR
&&Local storm report, Jun 26, 1:04 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HEAVY RAIN 1 W PUTNAM 35.86N 98.99W
06/26/2021 E3.50 INCH DEWEY OK PUBLIC
FACEBOOK REPORT.
&&Local storm report, Jun 26, 1:06 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
106 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HEAVY RAIN 4 W CHICKASHA 35.04N 98.01W
06/26/2021 E4.50 INCH GRADY OK PUBLIC
FACEBOOK REPORT.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:18 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 42 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 46 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 52 min |
| Jun 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| Jun 25, 8:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 33 min |
| Jun 25, 10:06 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Jun 25, 10:41 PM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Noble | 49 min |
| Jun 25, 10:42 PM CDT | Special Weather Statement | OUN | Woodward | 48 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| Jun 25, 11:25 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 50 min |
| Jun 25, 11:44 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Woodward | 6 hr |
| Jun 25, 11:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 44 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Woodward | 4 hr |
| Jun 26, 12:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey | 49 min |
| Jun 26, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 43 min |
| Jun 26, 1:06 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major, Woodward | 4 hr |
| Jun 26, 1:12 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 48 min |
| Jun 26, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 41 min |
| Jun 26, 1:49 AM CDT | Areal Flood Advisory | OUN | Dewey, Ellis | 3 hr |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 50 min |
| Jun 26, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 50 min |
| Jun 26, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| Jun 26, 3:39 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 3 hr |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 38 min |
| Jun 26, 4:29 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 46 min |
| Jun 26, 4:44 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 6 hr |
| Jun 26, 7:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Jun 26, 2:04 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 46 hr |
| Jun 26, 2:05 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 39 hr |
| Jun 26, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 26, 2:13 PM CDT | River Flood Watch | OUN | Garvin | 13 hr |
| Jun 26, 3:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Jun 26, 3:53 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| Jun 26, 4:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 26, 4:27 PM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Jackson | 42 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 39 min |
| Jun 26, 5:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Jun 26, 5:37 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| Jun 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 42 min |
| Jun 26, 5:55 PM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 26, 6:13 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 26, 6:19 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Jun 26, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 26, 6:43 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.